# SDR A6WA2023012308441

- Difficulty date: November 30, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R387813
- Condition: Corroded
- Location: Bs 349 Rbl 28-42
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE SUPPORT ANGLE AT SERVICE DOOR  FS349 AND RBL28 TO RBL42. AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED ANGLE SUPPORT ANGLE  AT SERVICE DOOR  FS349 AND RBL28 TO RBL42. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW SRM 53-21-15 REV 39, SRM 53-00-00 REV 39, SRM 51-42-06 REV 39, SRM 51-42-20 REV 39.
